DOI 10.1016/s0190-9622(88)70171-1
Amoxicillin and diaper dermatitis.
Аннотация
Multiple skin sites and the gastrointestinal tract of 57 infants with otitis media were cultured quantitatively for Candida albicans before and after antibiotic therapy. Ten days of systemic therapy with amoxicillin was associated with a twofold increase in the recovery of C. albicans from the rectum and skin. Infants who developed diaper dermatitis had a significant increase in the number of C. albicans organisms recovered from these sites. We conclude that the use of amoxicillin increases the risk for developing diaper dermatitis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.